I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my symptoms back to day one?
27 Oct 2010
Can you add how much you were taking? It sort of depends on the amount, and the way you were taking them, ingesting, snorting or shooting up.
Please add that info so we can better help you.
If you were taking a small amount I'd say you are almost out of the woods.
I know how horrid WD from opiates can be, I am just over a year off of them, and please know there is life after opiate dependance/addiction.
It will get better every day, this I promise.
Please try not to take another pill, as this will set you back.
Best wishes to you,
27 Oct 2010
taking some kind of opiate pill will not take you back to day one unless its the same thing you are detoxing from.but if it was left to me to make the call,i say dont do it.the reason doctors use methadone or suboxone to detox a person is because both of those drugs are made in a diffrent way.keep this in mind when you are wondering how many days you have left to go before you start feeling normal.its not gonna happen overnight or in a certain number of days.its a process,each day is gonna feel bad up to a certain point.then your gonna be able eat a little more than the day before,sleep will come back a few minutes or hours more each day.the key is to keep liquids in you then a little soup and so on.be strong you are over the worst of it.god bless you we all must get strength from him and each other... tex here 24/7 and someone will be here for you. you may not know it but the people on day 1,2,3,and day 4 are reading what you say on day 5.thank you from all of them and from all of us who are drawing from your strength... pete
27 Oct 2010
Most people say they get better each day but it may take around 3 weeks to feel much better. If u r physically able to start walking 4 exercise, it will do several things that will help shorten the duration and severity of WD. it produces endorphins, they make u feel better mentally and physically, helps reboot the damaged parts of the brain's system of naturally releasing its own opiates<reboots it> it helps regulate the Eat/sleep/wake cycles. Don't over do it, get sore and quit, just start with a few min. per day and work up. And keep busy, it will take ur mind off the misery. I know that's a tall order, but it will help. Try and answer some ques. here, it'll keep u busy. good luck, patti
27 Oct 2010
Sweetlemon, Subzero, and Patti, all gave excellent advice. Take what you think will help you most from a combination of those 3 answers. Look up the Thomas Recipe, find strength in knowing it WILL get better, and try to get some physical activity started. Keep yourself well hydrated and visit here often. I know it seems like forever, but you are past the worst part of it. Don't give in to 1 pill. It will not help you and you will feel so proud of yourself for not taking it! THAT is will power, that is how you will get through this. Focus on getting well, eating better, exercise, and post often to let us know how you're doing.
29 Oct 2010
Hi Sweet Lemon, Subzero, Patti - and Scared - I am on day 3/12 I guess of detox from oxy. Have been taking them regularly for about 6 months - 4 10/325 a day. I just relapsed on 30 mg. Any advice? I am out of my Klonopin that i take for Restless Leg Syndrome and my legs were convulsing so bad and that ants crawling feeling was so horrilbe I caved. Now what do I do? If I don't take anymore will I be okay or will it be like starting over. I read all of your answers, but I am still scared, too. Any advice?
And to you Scared - don't do it - you will end up like me - writing for some more help of what to do next and possibly having to start over. The people here are so helpful as you can see and very loving and supportive.
9 Oct 2012
I am 48 hours into opiate withdraw and I feel pretty good. I'm kicking a ten year daily habit. I am taking loperamide, which is immodium. It tricks the opiate receptors and helps tremendously... I've been hospitalized 8 times due to withdraws... I had to have my gall bladder out bc of the severe vomiting. But I feel fine this time taking loperamide, tramadol, benadryl, cough syrup with dm. Hope this helps... it is for me.
16 Feb 2013
I myself have been through 2 relapses of hydros and I can tell you it gets very difficult the first week. Especially if you need to work a job that requires personality and a smile. This is very hard to do when you feel like crying on the inside. The good part though is that you will eventually smile on your own again. You will feel as good sober as you did when you were taking pills. The world may seem extremely weird and scary the first week but every day you will get better. Try to get your financial situation right and ESP your job and then sleep sleep sleep. When you are ready exercise like you never have before and then all will be well
28 Mar 2013
I was on a 80-150mg Roxy a day for 2 years. I am on day 2. I started taking subs. 2mg in the am 2mg in the pm. Luckily, I have felt pretty good the whole time so far. I went to my 1st AA/NA meeting today , and if gave me one hope. Keep you head up Scared. Think, it can only get better. If you start taking pills again, it can only get worse.
28 Apr 2013
Day 5 congrats. Im also on day 5. I dont think taking one pill at this point is your answer. Think about what got you here in the first place. It wasnt because you could take just one and feel better right? Unless you have someone to count your pills and ration them for you. You cant trust yourself to take them at this point cause how you feel now isnt in complete right state if mind. Make the right decision. I feel alot better now than i did yesterday. And amazing compared to how i felt on day 1 or 2 or 3. I know it gets better cause im living proof. I was taking more than 40 mlg a day. Hang in there!
11 Aug 2013
Hi, I had surgery in may and for the pain I was prescribed 5/325 Percocet I have a very high tolerance for pain meds so I slowly started upping my dosage till I got to 20mg when I noticed that wasn't helping I decided I was going to start weening myself off dropping 5mg each time and I started noticing the withdrawals and I took my last 5mg thurs night and the withdrawals have just been getting worse. I need to find some way to help with this since I'm a stay at home mom with a 4yr old and a 9 month old baby? Any suggestions would help.
24 Aug 2013
I've been taking 3 to 4 oxycodon 30mg everyday for 3 year... An this needs to stop! I've came across some Watson 7.5s an some tranadol.. I'm on day two but yesterday I took 3 watsons ( hydros) to help me get through work cause I work 40 hrs a week... I'm wondering if these hydros an watsons are helping me or if they're just making it worse... help!!!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sounded rough and let me tell u it is!Not trying to scare ANY1 because so far its the BEST decision i have made and i thank god my daughter and ...
22 answers • 7 Aug 2009
I had been clean off of 60-100 mg of oxycodone since my detox began on the 9th of july. as of yesterday, i took 30mg and today 20mg. if i stopped ...
1 answer • 26 Jul 2010
... answers cant find direct one. Been on various narcotics for 2 years
1 answer • 4 Sep 2010
... withdrawal. It has helped me out yesterday was bad mentally alot mix emotions... the devil playing minding games telling me i can't do it! ...
4 answers • 14 May 2011
I have been addicted to oxycodone("Roxies") for over a year, I use between 2 and 7 30mg tablets a day, and I obtain them on the streets so ...
3 answers • 30 Oct 2011